MathSciNet Relay Station
MathSciNet bibliographic data
MR1682812 37J50 (35B10 35Q53 37J45 37L40)
E, Weinan Aubry-Mather theory and periodic solutions of the forced Burgers equation. Comm. Pure Appl. Math. 52 (1999), no. 7, 811–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement